MAUDE Adverse Event Report: ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection was able to confirm the reported problem.The most probable cause was a missing outer diss input o ring.The device was sent in with a customer input hose.It was found to be non-original equipment manufactured and defective.A do not use tag was attached to the customer input hose and sent back to the customer with the device.
 
Event or Problem Description
It was reported that the device had an internal leak.The event occurred during set up.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23910394
Report Number3012307300-2025-13862
Device Sequence Number15726596
Product Code BTL
UDI-Device Identifier35019315107263
UDI-Public(01)35019315107263(11)200708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown